MAUDE Adverse Event Report: PARAGON28, INC. GORILLA PLATING SYSTEM; 4-CORNER PLATES: 2ND & 3RD, LARGE, LEFT

PARAGON28, INC. GORILLA PLATING SYSTEM; 4-CORNER PLATES: 2ND & 3RD, LARGE, LEFT
Model Number P53-110-L213
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient experienced a non-union, as a result a revision surgery was conducted.During the revision surgery, the plate was found broken.
 
Additional Manufacturer Narrative
The evaluation of the returned plate confirmed the compression slot was broken.

Brand Name
GORILLA PLATING SYSTEM
Common Device Name
4-CORNER PLATES: 2ND & 3RD, LARGE, LEFT
Manufacturer (Section D)
PARAGON28, INC.
14445 grasslands drive
englewood CO 80112
Manufacturer Contact
kate vang
14445 grasslands dr
englewood, CO 80112
MDR Report Key18992040
Report Number3008650117-2024-00019
Device Sequence Number3051217
Product Code HRS
UDI-Device Identifier00889795010032
UDI-Public00889795010032
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K140397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP53-110-L213
Device Catalogue NumberP53-110-L213
Device Lot NumberPA9753002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale